Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 21, Number 3
HTML articles powered by AMS MathViewer

The dynamics of pseudographs in convex Hamiltonian systems
Patrick Bernard PDF
J. Amer. Math. Soc. 21 (2008), 615-669
Link Floer homology and the Thurston norm
Peter Ozsváth and Zoltán Szabó PDF
J. Amer. Math. Soc. 21 (2008), 671-709
Presentations of finite simple groups: A quantitative approach
R. M. Guralnick, W. M. Kantor, M. Kassabov and A. Lubotzky PDF
J. Amer. Math. Soc. 21 (2008), 711-774
On the radius of injectivity of null hypersurfaces
Sergiu Klainerman and Igor Rodnianski PDF
J. Amer. Math. Soc. 21 (2008), 775-795
On the Cachazo-Douglas-Seiberg-Witten conjecture for simple Lie algebras
Shrawan Kumar PDF
J. Amer. Math. Soc. 21 (2008), 797-808
On intervals in subgroup lattices of finite groups
Michael Aschbacher PDF
J. Amer. Math. Soc. 21 (2008), 809-830
Global existence for energy critical waves in $3$-d domains
Nicolas Burq, Gilles Lebeau and Fabrice Planchon PDF
J. Amer. Math. Soc. 21 (2008), 831-845
Singularly perturbed elliptic systems and multi-valued harmonic functions with free boundaries
L. A. Caffarelli and Fang-Hua Lin PDF
J. Amer. Math. Soc. 21 (2008), 847-862
Orbit equivalence for Cantor minimal $\mathbb {Z}^{2}$-systems
Thierry Giordano, Hiroki Matui, Ian F. Putnam and Christian F. Skau PDF
J. Amer. Math. Soc. 21 (2008), 863-892
Infinite finitely generated fields are biinterpretable with ${\mathbb N}$
Thomas Scanlon PDF
J. Amer. Math. Soc. 21 (2008), 893-908
New upper bounds for kissing numbers from semidefinite programming
Christine Bachoc and Frank Vallentin PDF
J. Amer. Math. Soc. 21 (2008), 909-924